Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe nausea after getting discectomy done. Abdominal cramps. Cause?

I had a discectomy 7 weeks ago so I m on medication . However, the query is regarding awful nausea . For about 3 weeks but getting worse. I feel almost hunger sick and want to eat kind of dry stuff. Once I start eating I m hit with serious nausea and abdominal cramps . Lasts hours but haven t felt without sickness in weeks! Any idea?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi magsmail! Here we go! If you have nausea take domperidone tab, for abdominal cramp and bloating take dicyclomine tab. Now you feel hunger sick take soup, juice or light food not at once but in small quantity and many times. If undigestion take gelucil or any antiacid like eno. Well do checkup for diabetes at once. Be healthy and safe. Bye.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor